Jump to content

  • Facebook
  • Twitter
  • Google Plus
  • Youtube
  • youtube


Existing forum users need to log into the forums and website with their email address and password. Become a premium member to access enhanced forum features and visit our online store to view our products.
Special Offer: Free 1 Month Trial of our Premium Membership!


The ACN Latitudes Premium Membership provides instant access to over 125+ premium health articles on neurological conditions along with an exclusive premium newsletter. In addition, you will have several enhanced forum features, which include helpful perks such as: no advertisements, live chat room, forum blogging, increased messaging storage, and much more! Your Premium Membership also helps to support the efforts of our non-profit organization. Start Your Free Trial!

 






Photo
- - - - -

Clonidine Patch?


  • Please log in to reply
1 reply to this topic

#1 Ilovemy3babies

Ilovemy3babies

    Newbie

  • Members
  • Pip
  • 3 posts

Posted 18 July 2015 - 05:04 PM

Hi Everyone, My 6 year old son was put on the Clonidine patch for ADHD/flight of ideas this week, we started the first patch last night .1, sadly my poor kid has turned into a zombie, he is on his 5th nap of the day, which clearly tells me that the .1 patch is way too much for him.  I'm wondering if anyone else have the same experience ?, does it go away ?, can I cut the patch so that can get half the dose ?.   I've sent an email tour doc to see what he say, waiting on reply. 

 

Thank you 




#2 Sheila

Sheila

    Advanced Member

  • Premium
  • PipPipPip
  • 448 posts
  • Gender:Female

Posted 06 November 2016 - 09:37 AM

Hi -- I have sent you a private message and really apologize for your note slipping through the cracks!  I hope you will let us know how things are going and if there has been a change in medication. We are glad to have you on the forums!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users